# SDR R7MR35467

- Difficulty date: May 31, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Engine: Tmeca ARRIEL2B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Switch
- Part number: 0292928610
- Part serial: 442B
- Condition: Inoperative
- Location: Fuel Metering
- Part time: 178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEUTRAL SWITCH INOPERATIVE WHEN HOT( DURING ENGINE OPERATION AND UP TO APPROX 20 MIN AFTER SHUTDOWN).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
